# SDR CA051027008

- Difficulty date: October 24, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Bell 206B1
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Planetary Gear
- Part number: 206040010103
- Condition: Mismanufactured
- Location: Gearbox
- Component: Gearbox
- Component part number: 206040002115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PLANETARY GEAR FLANKS SURFACE FINISH EXCEED THE ENGINEERING DRAWING REQUIREMENT OF (RMS 8 RA).4 GEARS IAW XMSN IAW 206B.
